# SDR IPXA2020022645439

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8
- Aircraft time: 2,763 hours, 396 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L1 Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AENTRY 1 DOOR LIGHT WILL NOT EXTINGUISH WHEN DOOR CLOSEDT/S PER FIM 52-71-00-810-801. NO EXISTING FAULT FOUND, CLEAN AND ADJUST 1L WARNING SW S29 PER AMM 52-71-01-400-805. A/C OK FOR SVC. THIS  CLEARS M699885
